# SDR ASAA2020080322965

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 27,739 hours, 8,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ON RECALL. LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. LH PACK/ ZONE TEMP CTRL LOGGED "RAM AIR ACT" LAST FLIGHT. ACCOMPLISHED B737-900 FIM 21-62 TASK 837, FAULT CLEARED AND WAS AN INTERMITTENT FAULT. ETOPS GRD VERIFICATION NML.
